# SDR AALA20150320013

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 56,879 hours, 7,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL6839BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25G EMER LIGHT INOPERATIVE.  RELAMPED EMER LIGHT AT SEAT 25G IAW AMM 33-51-00.  SYS CHECKED NORMAL.
